# SDR JIKA2017092501

- Difficulty date: September 25, 2017
- Submitted: September 30, 2017
- Operation: Air carrier
- Aircraft: N347AF
- Make and model: Beech 1900C
- Aircraft serial: UC66
- Aircraft time: 40,555 hours, 36,782 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED ON TAKEOFF THAT THE GEAR SELECTOR SAFETY J HOOK DID NOT AUTOMATICALLY RETRACT AFTER LIFTOFF,   MANUALLY RETRACTED THE J-HOOK AND SELECTED THE LANDING GEAR SELECTOR TO THE UP POSITION. THE RIGHT MAIN GEAR DOWN INDICATION (GREEN LIGHT) EXTINGUISHED BUT THE LEFT MAIN AND NOSE DID NOT. THE PILOT PLACED THE GEAR SELECTOR BACK TO THE DOWN POSITION. THE LEFT MAIN AND NOSE GEAR DOWN LIGHTS REMAINED ILLUMINATED BUT THE RIGHT MAIN GEAR INDICATION DID NOT ILLUMINATE.  DECLARED AN EMERGENCY AND REQUESTED A LOW PASS FOR TOWER TO CONFIRM ALL THREE GEARS CONDITION, ATC REPLIED THE GEAR APPEARED DOWN AND LOCKED.   LANDED WITHOUT INCIDENT AND TAXIED BACK TO PARKING.   MAINTENANCE INSPECTED  AND PLACED THE AIRCRAFT ON JACKS. FURTHER TROUBLESHOOTING REVEALED A CONNECTOR PLUG IN THE RIGHT MAIN GEAR WELL NOT SECURE.  MAINTENANCE SECURED THE CONNECTOR PLUG AND REPLACED THE RIGHT MAIN INDICATION LAMP AS PRECAUTION.  LANDING GEAR OPS CHECKS WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
